Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 73, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 6, 2010, 6:42 AM CDT for Dodge County, Washington County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2010, 6:42 AM CDT (11:42 UTC)
- Expired
- Sep 6, 2010, 7:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dodge County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465 WUUS53 KMKX 061142 SVRMKX WIC027-131-061215- /O.NEW.KMKX.SV.W.0073.100906T1142Z-100906T1215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 642 AM CDT MON SEP 6 2010 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL DODGE COUNTY IN SOUTHEAST WISCONSIN... CENTRAL WASHINGTON COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 715 AM CDT * AT 640 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR IRON RIDGE...OR NEAR HORICON...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SLINGER AROUND 655 AM CDT. WEST BEND...WEST BEND AIRPORT AND JACKSON AROUND 705 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NENNO... ADDISON...KOHLSVILLE...SAINT LAWRENCE...ALLENTON AND BEAR VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4347 8805 4327 8807 4337 8863 4348 8863 TIME...MOT...LOC 1142Z 276DEG 43KT 4341 8853 WIND...HAIL <50MPH 1.00IN $$ DDV
2 follow-up statements
832 WWUS53 KMKX 061204 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 704 AM CDT MON SEP 6 2010 WIC027-131-061215- /O.CON.KMKX.SV.W.0073.000000T0000Z-100906T1215Z/ DODGE WI-WASHINGTON WI- 704 AM CDT MON SEP 6 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WASHINGTON AND EAST CENTRAL DODGE COUNTIES UNTIL 715 AM CDT... AT 701 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SLINGER...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WEST BEND AROUND 710 AM CDT. JACKSON AND WEST BEND AIRPORT AROUND 715 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE BEAR VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4327 8807 4337 8862 4348 8863 4347 8805 TIME...MOT...LOC 1203Z 279DEG 36KT 4337 8829 WIND...HAIL <50MPH 1.00IN $$ REM
031 WWUS53 KMKX 061222 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 722 AM CDT MON SEP 6 2010 WIC027-131-061232- /O.EXP.KMKX.SV.W.0073.000000T0000Z-100906T1215Z/ DODGE WI-WASHINGTON WI- 722 AM CDT MON SEP 6 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON AND EAST CENTRAL DODGE COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SULLIVAN. LAT...LON 4327 8807 4337 8862 4348 8863 4347 8805 TIME...MOT...LOC 1204Z 279DEG 36KT 4337 8828 $$ REM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:30 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Sep 6, 3:30 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON SEP 6 2010
.SHORT TERM...
TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
MOST WAA SHOWERS THAT AFFECTED SRN WI LAST EVENING AND INTO THE
NIGHT HAVE NOW MOVED EAST. AREA OF SHOWERS AND ISOLD STORMS ACROSS
ERN IOWA AND NRN IL WILL STAY MAINLY SOUTH OF WI EARLY THIS MORNING.
NAM SHOWING THESE SHOWERS...ASSOCIATED WITH 850 MB FLOW AND UPPER
DIVERGENCE...MAY AFFECT THE SOUTHEAST THIS MORNING...SO KEPT
CHANCE POPS THERE THROUGH MID MORNING. THE NAM AND WRF-NMM SEEM TO
HAVE THE BEST CURRENT HANDLE ON THINGS...THEN STAY MAINLY DRY MID
MORNING AND THROUGH THE AFTERNOON. NAM AND RUC SOUNDINGS SHOWING A
PRETTY GOOD CAP FORMING BY LATE MORNING...WHICH SUPPORTS THE IDEA
THINGS BEING DRY MOST PLACES. KEPT CHANCE POPS ACROSS NORTH TOWARD
STRONG OCCLUDING LOW. SHOULD WARM UP TODAY A BIT MORE
TODAY...ESPECIALLY IF THINGS DO GET PRETTY CAPPED AND SOME SUN CAN
HELP THINGS ALONG.
CHANCE OF PRECIP QUESTIONABLE FOR TONIGHT...WITH MOST PRECIP WITH
BETTER DYNAMICS TOWARD LOW CROSSING THROUGH NRN MN AND WI.
ADDITIONALLY...WILL HAVE COLD FRONT APPROACHING CWA FROM THE WEST.
INSTABILITY REALLY WASHES OUT AS FRONT HEADS QUICKLY FOR SRN WI.
THINK SOME SHOWERS AND STORMS HAVE A CHANCE TO AFFECT WRN CWA BEFORE
DIMINISHING...SO KEPT CHANCE THERE AND NORTH TOWARD LOW...WITH
SLIGHT CHANCE SOUTHEAST.
TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
MAIN CONCERN ON TUESDAY SHIFTS TO STRONG WINDS. LOOKS LIKE WIND
ADVISORY MAY EVENTUALLY BE NEEDED AS PRESSURE GRADIENT REALLY
TIGHTENS UP ACROSS FORECAST AREA. MODELS SHOWING MIXING TO AROUND
850 MB LATE TUESDAY MORNING AND AFTERNOON...TAPPING INTO 40-50 KNOT
WINDS. WINDS WILL COMBINE WITH COOLER TEMPS FOR SOME FALL LIKE
WEATHER.
HIGH PRESSURE WILL MOVE INTO THE REGION WEDNESDAY...WITH PLEASANT
WEATHER EXPECTED. TEMPS WILL REMAIN ON THE COOLER SIDE...STRUGGLING
TO HIT 70...BUT SHOULD SEE PLENTY OF SUNSHINE.
.LONG TERM...
THURSDAY AND FRIDAY...FORECAST CONFIDENCE...LOW
MODELS CONTINUE TO DIFFER ON TIMING AND STRENGTH OF LOW PRESSURE
SYSTEM NEXT WEEK. GFS AND CANADIAN ARE QUICKER THAN THE
ECMWF...MOVING THE BULK OF PRECIP INTO THE AREA ON FRIDAY. ASIDE
FROM SOME WAA SHOWERS ON THURSDAY...ECMWF DRY THROUGH FRIDAY.
GENERALLY SPLIT THE DIFFERENCE WITH TIMING ON THESE...AS QUITE A BIT
OF UNCERTAINTY REMAINS.
&&
.AVIATION...WILL KEEP WIND SHEAR IN FORECASTS UNTIL VERTICAL WIND
DIFFERENTIAL EVENS OUT AFTER MIX-OUT MIDDAY AS GUSTY SFC WINDS
INCREASE AND 925-850 MB WINDS BRIEFLY EASE A BIT. 40-50 KT WINDS
RETURN IN THE 1K-2K FT LAYER BY 03Z AT KMSN AND BY 06Z AT EASTERN
TAF SITES WITH STRENGTHENING 925-850MB WINDS AS DEEPENING OCCLUDED
SYSTEM MOVES INTO U.P./LAKE SUPERIOR. WILL KEEP DAY DRY WITH CAPPING
BEHIND CURRENT SPOTTY WAA PCPN...THEN ONLY VICINITY THUNDERSTORMS
WITH FRONTAL PASSAGE.
&&
.MARINE...WINDS STILL THE MAIN FORECAST ISSUE TODAY AS STRONG WINDS
JUST ABOVE THE SURFACE MIX DOWN...THOUGH WARM AIR ADVECTION OVER
RELATIVELY COOLER WATERS WILL LIMIT FULL TRANSFER TO THE SURFACE.
WILL KEEP 12Z START TIME FOR SMALL CRAFT ADVISORY...AND LEAVE GALE
WATCH START TIME FOR NOW. NOT SO MUCH A MATTER OF IF...JUST WHEN THE
GALE FORCE WINDS START WITH SIGNIFICANT DIFFERENCES AMONG MODELS
WITH FRONTAL PASSAGE OVER THE NEARSHORE WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM CDT TUESDAY
FOR LMZ643>646.
&&
SHORT/LONG TERM...DDV/07
AVIATION/MARINE...REM/09Hazardous weather outlook, Sep 6, 5:16 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 516 AM CDT MON SEP 6 2010 WIZ046-047-051-052-056>060-062>072-071115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 516 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE THAT GUSTY WEST TO SOUTHWEST WINDS BEHIND THE COLD FRONT WILL REACH ADVISORY LEVELS ON TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND THIS EVENING WEST OF MADISON. WIND REPORTS WILL BE APPRECIATED ON TUESDAY. LMZ643>646-071115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 516 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT AT 7 AM TODAY THROUGH 4 AM TUESDAY. A GALE WATCH GOES INTO EFFECT AT 4 AM TUESDAY. SCATTERED THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE SMALL HAIL AND BRIEF GUSTY WINDS. AFTER A BREAK LATE THIS MORNING...THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS EFFECT THROUGH 7 PM TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS THURSDAY AND THURSDAY NIGHT...WITH A CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 6, 4:11 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 411 AM CDT MON SEP 6 2010 WIZ046-047-051-052-056>060-062>072-061115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 411 AM CDT MON SEP 6 2010 ...THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL... A BAND OF SHOWERS AND A FEW THUNDERSTORMS WILL MOVE EAST FROM A DELLS...LONE ROCK TO DARLINGTON LINE...REACHING OXFORD...MADISON AND JANESVILLE BY 5 AM. THE ISOLATED THUNDERSTORMS IN THE LINE WILL BE CAPABLE OF PRODUCING BRIEF WIND GUSTS TO 40 MPH AND SMALL HAIL. EXPECT RAINFALL RATES OF ONE QUARTER TO ONE HALF INCH PER HOUR WITH THE THUNDERSTORMS...AND ONE TENTH OF AN INCH PER HOUR OR LESS WITH THE SHOWERS. REM
Special weather statement, Sep 6, 5:36 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 536 AM CDT MON SEP 6 2010 WIZ046-047-056-057-061145- MARQUETTE-GREEN LAKE-SAUK-COLUMBIA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE... WISCONSIN DELLS 536 AM CDT MON SEP 6 2010 ...THUNDERSTORMS PRODUCING GUSTY WINDS AND SMALL HAIL... LOOK FOR A BROKEN LINE OF THUNDERSTORMS...EXTENDING WEST TO EAST ALONG THE NORTHERN BORDERS OF SAUK AND COLUMBIA COUNTY INTO SOUTHERN MARQUETTE COUNTY...TO MOVE EAST AT 30 MPH. THESE THUNDERSTORMS WILL AFFECT ENDEAVOR...GLEN OAK...PORTAGE AND DALTON BETWEEN 530 AM AND 6 AM. THESE STORMS WILL BE CAPABLE OF PRODUCING ONE HALF INCH TO THREE- QUARTER INCH DIAMETER HAIL...AND BRIEF BUT STRONG WIND GUSTS OF 40 TO 50 MPH. LOOK FOR HEAVY DOWNPOURS OF RAIN AS WELL THAT WILL REDUCE VISIBILITIES AND POND ON ROADWAYS. SEEK STURDY SHELTER IF THESE STORMS APPROACH YOUR LOCATION...AND BE PREPARED TO TAKE ACTIONS TO PROTECT LIFE AND PROPERTY IF A WARNING IS ISSUED. REM
Special weather statement, Sep 6, 6:11 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 611 AM CDT MON SEP 6 2010 WIZ057-058-061200- COLUMBIA-DODGE- 611 AM CDT MON SEP 6 2010 ...STRONG THUNDERSTORM MOVING INTO DODGE COUNTY... AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF BEAVER DAM...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEIPSIG... BEAVER DAM... ATWATER... LOWELL... MINNESOTA JUNCTION... BURNETT... JUNEAU DODGE AIRPORT... JUNEAU... HORICON... CLYMAN... MAYVILLE... KEKOSKEE... HUSTISFORD... IRON RIDGE... WOODLAND... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DDV
Local storm report, Sep 6, 6:22 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM HAIL 2 N BEAVER DAM 43.49N 88.84W
09/06/2010 M0.50 INCH DODGE WI LAW ENFORCEMENT
SHOWER OF DIME SIZE HAIL.
&&
PZABELLocal storm report, Sep 6, 6:32 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 AM CDT MON SEP 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM HAIL 1 NE BEAVER DAM 43.47N 88.82W
09/06/2010 M1.25 INCH DODGE WI LAW ENFORCEMENT
SHERIFF REPORTS HAIL QUARTER TO HALF DOLLAR SIZE AT CNTY
ROADS A AND B.
&&
PZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:40 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 35 min |
| Sep 6, 7:07 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 38 min |
| Sep 6, 8:33 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 20 min |
| Sep 6, 8:38 AM CDT | Special Marine Warning | MKX | 67 min | |
| Sep 6, 8:56 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 49 min |
| Sep 6, 1:36 PM CDT | Gale Warning | MKX | 32 hr | |
| Sep 6, 3:03 PM CDT | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.